# SDR AALA20170518006

- Difficulty date: May 18, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 95,913 hours, 15,377 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141T5121
- Condition: Corroded
- Location: Bs 345-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE CABIN SEAT TRACK BETWEEN BS 345 AND 400, LBL 85.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 53-00-52-1A, SRM 53-10-52, AND SRM 51-40-02.
